# SDR DALA2015092405830

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 39,404 hours, 33,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY ON APPROACH DUE TO RT HYD SYS LOW QTY.  PERFORMED ALTERNATE GEAR EXTENSION.  FOUND PYLON PRESSURE LINE CHAFING AND WORN THROUGH.  CUT, REMOVED AND INSTALLED NEW LINE.  LEAK CHECKS OK.
